# SDR GUUA07090701

- Difficulty date: July 9, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 24,533 hours, 32,083 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 571302
- Part serial: 2040A
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT: 9174,  AFTER TAKEOFF, LANDING GEAR WILL NOT RETRACT. RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR POWER PACK MOTOR. LANDING GEAR OPERATIONAL CHECK NORMAL.
